# SDR 05FDEA03896

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 34,055 hours, 17,959 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Interference
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA6-5310-92354, FUSELAGE-SB53-6111- FR46 FITTING/DOUBLER   INTERFERENCE.  COMPLIED WITH EA 6-5310-92354.
